MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) - vista nova, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 27mm navitor with radiopaque markers was chosen for implant.There was no calcification extending beneath the aortic annular plane in the interventricular septum.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp (ncc).The final implant depth between the intraventricular end of the valve to the ncc was 4.5mm.Post-implant, a transient complete heart block occurred with a second episode had occurred in the recovery room.Prolonged intensive care unit (icu) hospitalization was required for monitoring of cardiac rhythm due to temporary pacemaker dependance.A decision was made to implant a permanent pacemaker on (b)(6) 2026.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50820406
Report Number2135147-2026-06335
Device Sequence Number18815696
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)280601
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number10919150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight68 LB